Ascent, descent, nullity, defect, and related notions for linear relations in linear spaces
نویسندگان
چکیده
منابع مشابه
on the effect of linear & non-linear texts on students comprehension and recalling
چکیده ندارد.
15 صفحه اولRemotality and proximinality in normed linear spaces
In this paper, we consider the concepts farthest points and nearest points in normed linear spaces, We obtain a necessary and coecient conditions for proximinal, Chebyshev, remotal and uniquely remotal subsets in normed linear spaces. Also, we consider -remotality, -proximinality, coproximinality and co-remotality.
متن کاملRank-Nullity Theorem in Linear Algebra
In this contribution, we present some formalizations based on the HOL-Multivariate-Analysis session of Isabelle. Firstly, a generalization of several theorems of such library are presented. Secondly, some definitions and proofs involving Linear Algebra and the four fundamental subspaces of a matrix are shown. Finally, we present a proof of the result known in Linear Algebra as the “Rank-Nullity...
متن کاملLinear extensions of relations between vector spaces
LetX and Y be vector spaces over the same field K. Following the terminology of Richard Arens [Pacific J. Math. 11 (1961), 9–23], a relation F of X into Y is called linear if λF (x) ⊂ F (λx) and F (x) + F (y) ⊂ F (x+ y) for all λ ∈ K \ {0} and x, y ∈ X. After improving and supplementing some former results on linear relations, we show that a relation Φ of a linearly independent subset E of X in...
متن کاملRank Nullity Theorem of Linear Algebra
In this article we present a proof of the result known in Linear Algebra as the “rank nullity Theorem”, which states that, given any linear form f from a finite dimensional vector space V to a vector space W , then the dimension of V is equal to the dimension of the kernel of f (which is a subspace of V ) and the dimension of the range of f (which is a subspace of W ). The proof presented here ...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Linear Algebra and its Applications
سال: 2007
ISSN: 0024-3795
DOI: 10.1016/j.laa.2007.01.024